Posted by: Sam | 2008-12-15


On the 05 Novemebr 2008 I had a D& C done , as I had complications during my pregnancy and was advised to terminate by my gynae.

I then decided to start on birth-control about 1 wekk later.
My Gp suggested i try Triphasil , which have no side effects from. On Satureday i reached the red portion, but did not get my period. Nothing on Sunday or today....

Is this something to worry about at all , as I am a first time user and my Gp advised that I should get my period when i reached the red portion again?

Please help me -..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can miss a period after a D&C. Also periods do not always start with the first or second red pill. It isn't really anything to worry about.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Meraai | 2008-12-15

You sometimes only start your period on the 5th red pill. When I was still using the pill I also only started when I reached the 4th or 5th pill. I don' t think you have anything to worry about.

Reply to Meraai

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.